# SDR DL757090432

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100725
- Condition: Dented
- Location: Bs 1320 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE STA 1320 FRAME INNER CHORD WAS FOUND DAMAGED AT S-23L.  AN SRM REPAIR WAS INSTALLED WHICH REQUIRES FOLLOW-ON INSPECTIONS STARTING AT 50,000 TOTAL A/C CYCLES AND EVERY 12,000 CYCLES THEREAFTER.
